# SDR AALA202406199372

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 35,790 hours, 14,615 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE EXIT ROW DOOR 2R THE ARM SIGN ON THE DOOR IS LOOSE. MAINTENANCE TIGHTENED THE ARMED HANDLE ON THE R2 DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
